# SDR IPXA2016050402935

- Difficulty date: April 23, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LEFT WING FIXED L/E INNER BEADED DOUBLER CRACKED AT XOS 627.  REPAIRED LT WING BEADED DOUBLER, XOS 625 - 630 IAW SRM 57-40-02, REPAIR 15, FIG 206.
